# SDR SWAA2019102238137

- Difficulty date: October 5, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N915WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36888
- Aircraft time: 40,299 hours, 24,114 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H SIDE VAPOR BARRIER WEB CRACKED AT BS. 663. / REPAIRED WEB PER SRM.
